MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, "the doctor found the swg can't inserted into ars during used on the patient.Swg was found kinked.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required".
 
Event or Problem Description
It was reported that "the doctor found the swg can't inserted into ars during used on the patient.Swg was found kinked.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one photo for analysis.The photo shows a guidewire advancer assembly and arrow raulerson syringe (ars) with attached 18ga introducer needle within the tray of a hemodialysis set.The tip of the guidewire is fully retracted into the straightener tube.No obvious kinking is visible within the straightener tube.The customer returned one guidewire assembly, ars, and 18ga introducer needle for analysis.The protective guidewire cap was not returned.Signs of use were observed.Visual analysis of the guidewire revealed one minor kink at the distal end.The distal j-bend was slightly misshapen but intact.A slight bend in the guidewire body was also observed at the proximal end.Visual analysis of the ars, needle, and advancer assembly revealed no obvious defects or anomalies.Microscopic examination revealed that the guidewire welds were present and spherical.The kink in the guidewire measured 19mm from the distal end.The overall length of the guidewire measured 683mm which is within the specification limits of 678-688mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.851mm which is within the specification limits of 0.838-0.877mm per the guidewire product drawing.The guidewire was tested with the returned advancer assembly, ars, and 18ga introducer needle per the instructions for use (ifu) provided with this kit.The ifu states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The returned advancer assembly was used to advance the guidewire through the returned ars and introducer needle with little to no resistance.A manual tug test confirmed that both welds were secure.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit states "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The customer report of a damaged guidewire was confirmed through investigation of the returned sample.Visual analysis of the guidewire revealed that it was kinked, which is likely correlated with the customer report of resistance between the ars and guidewire.Despite this, the guidewire passed all relevant dimensional and functional requirements, and the guidewire passed the ars with no issues.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21433000
Report Number3006425876-2025-00199
Device Sequence Number19968775
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)240410(17)260208(10)71F24C1524(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Catalogue NumberCS-25122-F
Device Lot Number71F24C1524
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown